Facebook Pixel
EmpowHER Guest


By Anonymous April 8, 2016 - 5:48am
Rate This

i had an unprotected sex 4:30am on my ovulation day and my boyfriend released inside me. I took postinor 2 by 5:00pm and took the other 12 hours later. My lower belly hurt. Am i pregnant?

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thank you for your post!

Postinor2 is up to 95% effective in preventing pregnancies when taken within 24 hours (which you did) so your risk is very low. P2 does not claim to prevent all pregnancies.

Side effects can include belly pain, nausea, headache and irregular bleeding so this could be why you are feeling this way.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


April 8, 2016 - 6:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!